RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 3(225), Pages 183–184 (Mi umn3751)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Singularities of the admissibility boundary in two-dimensional control systems

A. A. Davydov


Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:3, 200–201

Bibliographic databases:

MSC: 57R27, 55R55, 57R50
Received: 28.09.1981

Citation: A. A. Davydov, “Singularities of the admissibility boundary in two-dimensional control systems”, Uspekhi Mat. Nauk, 37:3(225) (1982), 183–184; Russian Math. Surveys, 37:3 (1982), 200–201

Citation in format AMSBIB
\Bibitem{Dav82}
\by A.~A.~Davydov
\paper Singularities of the admissibility boundary in two-dimensional control systems
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 3(225)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn3751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=659437}
\zmath{https://zbmath.org/?q=an:0495.49027|0507.49024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..200D}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 3
\pages 200--201
\crossref{https://doi.org/10.1070/RM1982v037n03ABEH003297}


Linking options:
  • http://mi.mathnet.ru/eng/umn3751
  • http://mi.mathnet.ru/eng/umn/v37/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, “Normal form of a differential equation, not solvable for the derivative, in a neighborhood of a singular point”, Funct. Anal. Appl., 19:2 (1985), 81–89  mathnet  crossref  mathscinet  zmath  isi
    2. M. V. Topunov, “Sufficient conditions for nesting the reachable sets of two smooth control systems of constant rank and linear in phase variables”, Autom. Remote Control, 66:12 (2005), 1972–1982  mathnet  crossref  mathscinet  zmath  elib  elib
    3. M. V. Topunov, “A class of $\mu$-commutative bilinear control systems”, Autom. Remote Control, 67:6 (2006), 933–944  mathnet  crossref  mathscinet  zmath  elib  elib
    4. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:246
    Full text:119
    References:47
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019